# SDR REXA2024110101405

- Difficulty date: January 3, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: SH670330379
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER AT STGR 27 BETWEEN FS 409.00 AND 421.00. (FOUND TO BE CORRODED)   CORROSION HAS DEEP PITTING AROUND PLUG CUTOUT FOR ANTENNA CHANNEL DOUBLER AND IS BEYOND REPAIRABLE LIMITS PROVIDED IN CRJ900 SRM 53-21-01-101-006-A04. ADDITIONALLY, NO DAMAGE ALLOWED IN THIS AREA. REPLACED DOUBLER PN SH670-33037-9 IAW CRJ 900 SRM 51-40-06-001-001-A01, 51-40-11-001-001-A01, 51-42-06-001-001-A01, AND 51-25-16-001-001-A01
